MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 2.5MM CANNULATED DRILL BIT; BIT, DRILL

ORTHOPEDIATRICS, INC 2.5MM CANNULATED DRILL BIT; BIT, DRILL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.
 
Event or Problem Description
It has been reported that during the placement of a locking cannulated blade plate, a drill bit fractured.No adverse events have been reported as a result of this malfunction.

Brand Name
2.5MM CANNULATED DRILL BIT
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key10014034
Report Number3006460162-2020-00057
Device Sequence Number19622883
Product Code HTW
UDI-Device Identifier00841132122884
UDI-Public(01)00841132122884(10)0047-L
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-1050-0032
Device Lot Number00U47-L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight23